# SDR FDEA202003020474

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER 2 SUPPORT FITTING ECCENTRIC HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER 2 SUPPORT FITTING ECCENTRIC   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R REPAIR 5   FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM   57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.#: 1-5750-T0352767 PART 1 STEP 1A. TITLE: WINGS-   FLIGHT SURFACES- LH WING- OUTBD FLAP VANE ASSY- #1 TO #5 TRACK SUPPORT FITTING SLOT   HOLES CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER N00996 ATTACHED E.A.#: 1-5750-T0352767   PART 1 FOR WORK DETAILS.
